# SDR CA980602057

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: 14225507
- Condition: Bird Strike
- Location: Bs 204-222
- Part time: 2,134 hours
- Stage of operation: CR
- Nature of condition: C, Y
- Precautionary procedure: A, E

## Discrepancy

(CAN) IN CRUISE, PILOT CAUGHT A FLASH OF MOTION AND HEARD A BIRD IMPACT WITH HIS LEFT WING.  DAMAGE WAS VISIBLE FROM THE COCKPIT. WIRES WERE VISIBLE SO ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO BASE.  DAMAGE WAS FOUND TO EXTEND FROM STN 204 TO 222.  LEADING EDGE PUSHED BACK AND TWO RIBS DAMAGED.  REPAIRED.
